MathSciNet Relay Station
MathSciNet bibliographic data
MR326029 33A70
Deshpande, V. L. Theorems involving confluent asymptotic expansions of functions of two variables. An. Univ. Timişoara Ser. Şti. Mat. 8 (1970), 143–151.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement